# SDR UALA2012051102745

- Difficulty date: May 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,351 hours, 9,751 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE EMERGENCY SEAT LIGHTS DIM.  REPLACED BATTERY PACK, OPS GOOD.
